T Nation

Help! Gusher!

ok guys here’s the deal. i was giving myself a 1.5 cc shot of deca in my quad and all was going fine but when i pulled the needle out blood gushed out and even hit the wall! now i have had runs and dribbles but damn not like this. anyway i’m sure i just hit a vein of course, my question is how much of the gear do you think came out? there is also a little lump at the injection site like a bee sting or something on the surface riht after the inject. (again probaly a vein) anyone else have this happen? do you think high blood presure could also be to blame? any help is appreciated.

thanx in advance…

cya.

I’ve never had it happen but a friend of mine did. How much gear did you lose? Good question, you’ll never know.

I wouldn’t worry about it. I assume you aspirated and didn’t inject into a vein (that’d be bad).

I hope you are using something more then just deca or you are gonna be limp for awhile.

FatSensei

If the blood came out with enough force to hit the wall, then you poked a hole in your femoral artery. Be careful and keep to the outside of your quads.

yes aspiration went fine am stacking with test e and dbol.

upon further thinking i realize that i went through the vein kind of like how when they drill for oil you can hit a gas pocket on the way but still get the oil. whereas in my case i went through the vein into the muscle deposited the oil (all the while the needle is plugging the hole in the vein) and when you pull out GUSH!!! (almost erotic huh!) anyway you gotta love deductive reasoning. i would still feel much better if someome else would share same expierience…

cya

This post was flagged by the community and is temporarily hidden.

thanx bb boy

cya

The femoral artory? That would be a hell of a strange shot when putting a needle into your vastus lateralus (the quad you typically inject into) since it’s on the medial side of the thigh. . .

Realistically you hit an arteriol and have nothing to worry about. It happened to me once when shooting my glute, I don’t really know if I lost any gear or not but it doesn’t really matter.

STU

[quote]Sturat wrote:
The femoral artory? That would be a hell of a strange shot when putting a needle into your vastus lateralus (the quad you typically inject into) since it’s on the medial side of the thigh. . .

STU[/quote]

I think what STU meant by that for us laymen, is that the Femoral Artery is in the inside of your groin in the inner-most part of your thigh, which you have no business shooting any gear into. :slight_smile:

I have went thru some vessels before with a lil bleeding but never an arteriole. You got some great advice from a few who know thier shit, so I am sure you are fine. A lil scarey tho huh? lol

yeah scary i guess, it didn’t hurt at all but all the sudden i’m like wtf!!! i could literally see the open hole of the vein spewing on the surface it left a lump like a charlie horse but has already gone down and all is well.

[quote]dreaux wrote:
ok guys here’s the deal. i was giving myself a 1.5 cc shot of deca in my quad and all was going fine but when i pulled the needle out blood gushed out and even hit the wall! now i have had runs and dribbles but damn not like this. anyway i’m sure i just hit a vein of course, my question is how much of the gear do you think came out? there is also a little lump at the injection site like a bee sting or something on the surface riht after the inject. (again probaly a vein) anyone else have this happen? do you think high blood presure could also be to blame? any help is appreciated.

thanx in advance…

cya.[/quote]

Do not worry, very little AAS came out. Apply heat to the injection site and massage the injection site.

AG-Guys